MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA SARS ANTIGEN FIA, NS SWAB

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA SARS ANTIGEN FIA, NS SWAB
Catalog Number 20374
Medical Device Problem Codes False Negative Result (1225); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the package insert (pi) was conducted for clarity of instructions.No issues were found.The customer's reported problem was related to a deviation from the instructions called out in the pi.Root cause: customer procedural error source: phone.
 
Event or Problem Description
Reports false negative result, uncomfirmed with alternate test method.Patients were symptomatic.No apparent adverse event.

Brand Name
SOFIA SARS ANTIGEN FIA, NS SWAB
Common Device Name
SOFIA SARS ANTIGEN FIA, NS SWAB
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key22238524
Report Number0002024674-2025-00432
Device Sequence Number18402638
Product Code QKP
UDI-Device Identifier30014613339083
UDI-Public(01)30014613339083(10)710213
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EUA200742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20374
Device Lot Number710213
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown